Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Radial bone fractured, face bruised, unconscious, CT scan reports normal, taking eptoin 100mg

I met with an accident on 26th Jan 2012 & fractired my radial bone .& my face was bruised. I was unconscious for 10 minutes. My CT scan shows no damage to my brains, nor I was bleeding thru my ears or nose. For precaution sake sake I was told to take Eptoin 100mg theice a day. For how long should I continue eptoin. CanI wean the dosage?
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response

Thanks for writing in.

Since its been more than 4 months of prophylactic eptoin for an episode of brief unconsciousness, you can definitely start weaning the dosage slowly. Say for next 2 weeks take twice a day, see whether you have any new symptoms coming up, then say once a day for next 2-4 weeks if you are fine.

But it is always advisable to stop eptoin after consulting a neuro-physician, who might need to examine you and may be a EEG or repeat CT to rule out other possibilities.

Get well soon,
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor